# SDR SWAA2022120871212

- Difficulty date: November 14, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 847-867 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL LOCATED BS 847 TO BS 867 UPPER POSITION AT LEVEL LBL 24.75 AFT CARGO COMPARTMENT.   REPLACED WEB-INTERCOSTAL IAW SRM 51-40-02 AND SRM 51-10-02, ITEM 9, AND DWG 149A8100, SHEET 1, REV-.
